# SDR CA000706018

- Difficulty date: July 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,609 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002A
- Condition: Overheated
- Location: Nr 2
- Part time: 7,153 hours, 9,031 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI FOR TAKEOFF, THE FLIGHT CREW OBSERVED A NR 2 D.C. GEN HOT CAUTION LIGHT AND RETURNED TO THE GATE. MAINTENANCE REPLACED THE NR 2 STARTER GENERATOR AND THE AIRCRAFT RETURNED TO SERVICE. THE STARTER GENERATOR HAD BEEN REPAIRED 357 HOURS PREVIOUS FOR THE SAME PROBLEM.
